# SDR SWAA2019071935070

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,783 hours, 32,739 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 15092H8151
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, L1 WINDOW ARCED. OUTER PANE FAILED.  R&R L1 WINDOW IAW AMM
